Since imallergic to vitrase and having difficulty with the perlane (dermal fillers) in my lower lip (took predisolone and e mycin) can I get it manually squeezed out?

Perlane (dermal fillers) perlane (dermal fillers) is not the best product for your lip and it is doubtful that you can squeeze it out. With time, it will be removed by your body.
Maybe. Perlane, like restylane, (dermal fillers) juvederm and beltero is a hyaluronic acid filler. All of these have the advantage that they can be dissolved using an injection of an enzyme to break them down. That enzyme is hyaluronidase. There are many different forms. Most recently a human recombinant form may be better tolerated. The excess can also be squeezed out sometimes. Speak to your doctor for advice.
No. Please consult your doctor to evaluate your problem and discuss treatment options.

Related Questions

Had 1ml perlane (dermal fillers) in lips. Injector did a bad job! Pain and it got huge am on predisolone and e-mycin. I have bumps! Allergic to hyaluronidase! Unhappy?

Time. Sorry that you had a bad experience; choose your cosmetic artist well. Fortunately, hla facial fillers have a temporary effect. Hyaluronidase injected at the site can reverse the filler effects quickly. As you have allergy to hyaluronidase, time and local massage are your limited options. Use KY jelly and fingers to massage the lips with moderate pressure no more than 3 times per day with cooling. Read more...
Site close to skin. I doubt that there is an allergic response. Injection needs to be deep enough so that there are not bumps in the superficial dermis. The steroid and the antibiotic may be helpful; however, ice 20 minutes on and 20 minutes off may also help decrease the swelling and inflammation. I do not know who performed the injection; however, a second opinion from a board certified plastic surgeon may help all. Read more...

Had 1ml perlane (dermal fillers) to lips 2 weeks ago! Swole up immensely painful hard took predisolone/e-mycin now swole again and hard! I'm allergic to vitrase. Help!

Don't panic! Fortunately, perlane, (dermal fillers) like all hyaluronic acid dermal filers can be dissolved with hyaluronidase. There is a new human recombinant form that may cause less allergic reaction. The product also can be squeezed out through a needle stick. Talk to your doctor for advice or seek another opinion from a local plastic surgeon or dermatologist. Read more...

1ml perlane (dermal fillers) to lips 2 weeks ago (finished e-mycin and predisolone) still swollen hard uneven looks ridiculous! I'm allergic to hyaluronidase. Help : (?

Filler problem. If you have a swelling in the area this late after injections, it may be very logical to use hyaluronidase for this problem because it may make the nodules go away nearly instantly. Read more...
Fillers in face. Once you have had a procedure by a provider and you are having concerns or problems, you must go back to your provider for further assistance or reassurance as it is the obligation of your provider to see you through this. Read more...

Had 1 ml perlane (dermal fillers) in lips today. Very hard and very sore. Previously they swole up huge and had to get it dissolved. I'm on keflex and prednisolone : (?

Perlane (dermal fillers) in lips. Hopefully by now, you concerns have abated but if they still persist, you must see your injector for an evaluation as to what could be causing your problems. Simple things to do at home include massage and eternal molding but if you are having any inflammatory problems, you do need to see your doctor. Read more...

Had 1ml perlane (dermal fillers) in lips got overly swollen was on predisolone and e-mycin. Now swole up again?! very hard and big, I'm allergic to hudraulise / help!

Fillers in face. Once you have had a procedure by a provider and you are having concerns or problems, you must go back to your provider for further assistance or reassurance as it is the obligation of your provider to see you through this. Read more...

Had1ml perlane (dermal fillers) injected in lips a week ago. Bottom lip swole up very hard and now on predisolone and e-mycin! Had fillers before noproblem. Hard itchy?

May need treatment. You may have an infection, or you could just have too much filler. If this is the case you may need treatment with hyaluronidase that will make it the excess melt away. Read more...
Lip filler issue. From your history, you already seem to be on anti-histamines for an itchy condition. I have seen sensitivity to ha products with secondary wounds but luckily it is a rare. You are on Prednisone and an antibiotic so the doctors are covering you for an inflammatory and infective process. In general lips swell up in the first couple of days and then go down after filler treatments. Read more...